The Open UniversitySkip to content

Dimensions of Julia sets of hyperbolic meromorphic functions

Stallard, Gwyneth M. (2001). Dimensions of Julia sets of hyperbolic meromorphic functions. Bulletin of the London Mathematical Society, 33(6) pp. 689–694.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


It is known that, if $f$ is a hyperbolic rational function, then the Hausdorff, packing and box dimensions of the Julia set $J(f)$ are equal. In this paper it is shown that, for a hyperbolic transcendental meromorphic function $f$, the packing and upper box dimensions of $J(f)$ are equal, but can be strictly greater than the Hausdorff dimension of $J(f)$.

Item Type: Journal Article
ISSN: 1469-2120
Extra Information: Some of the symbols may not have transferred correctly into this bibliographic record and/or abstract.
Keywords: dimensions; Julia sets
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 3831
Depositing User: Gwyneth Stallard
Date Deposited: 24 Jul 2006
Last Modified: 02 Dec 2010 19:50
Share this page:


Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340